# SDR A6WA9900122

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- Engine: Lyc ALF502R5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Conrol
- Part number: 77390010
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 16,255 hours
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

COS/DEN - FLT 5568 - UNCOMMANDED ROLL BACK ON NR 2 ENGINE, ABORTED TAKEOFF.  REMOVED AND REPLACED NR 2 FUEL CONTROL UNIT.  FUEL CONTROL UNIT TSR 3166 CSR 3553. PART TOTAL CYCLES, 19,244.   (X)
